IDEAS home Printed from https://ideas.repec.org/a/wsi/ijmpcx/v05y1994i01ns0129183194000052.html
   My bibliography  Save this article

Multiparticle Lattice Gas Automata For Reaction Diffusion Systems

Author

Listed:
  • BASTIEN CHOPARD

    (Group for Parallel Computing, University of Geneva, 24 rue General-Dufour. CH-1211 Geneva 4, Switzerland)

  • LAURENT FRACHEBOURG

    (Department of Theoretical Physics, University of Geneva, 24 quai Ernest-Ansermet. CH-1211 Geneva 4, Switzerland)

  • MICHEL DROZ

    (Department of Theoretical Physics, University of Geneva, 24 quai Ernest-Ansermet. CH-1211 Geneva 4, Switzerland)

Abstract

Lattice gas automata are a powerful tool to model reaction-diffusion processes. However, the evolution rules limit the number of particles that can be present at each lattice site. This restriction is often a strong limitation to modelling several reaction-diffusion phenomena and, also, lead to very noisy numerical simulations. We propose and study new algorithms which allow for an arbitrary number of particle, while keeping the benefits of the cellular automata approach (close to a microscopic level of description, deal correctly with all degrees of freedom, and is numerically exact).

Suggested Citation

  • Bastien Chopard & Laurent Frachebourg & Michel Droz, 1994. "Multiparticle Lattice Gas Automata For Reaction Diffusion Systems," International Journal of Modern Physics C (IJMPC), World Scientific Publishing Co. Pte. Ltd., vol. 5(01), pages 47-63.
  • Handle: RePEc:wsi:ijmpcx:v:05:y:1994:i:01:n:s0129183194000052
    DOI: 10.1142/S0129183194000052
    as

    Download full text from publisher

    File URL: http://www.worldscientific.com/doi/abs/10.1142/S0129183194000052
    Download Restriction: Access to full text is restricted to subscribers

    File URL: https://libkey.io/10.1142/S0129183194000052?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Anton E. Kulagin & Alexander V. Shapovalov, 2023. "Analytical Description of the Diffusion in a Cellular Automaton with the Margolus Neighbourhood in Terms of the Two-Dimensional Markov Chain," Mathematics, MDPI, vol. 11(3), pages 1-18, January.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wsi:ijmpcx:v:05:y:1994:i:01:n:s0129183194000052. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Tai Tone Lim (email available below). General contact details of provider: http://www.worldscinet.com/ijmpc/ijmpc.shtml .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.